MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450815114
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of the device, it was noted that there was a hair in the pack during visual inspection.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
H6; the reported product involved with this event was returned for evaluation and the reported failure of a hair in the sealed pack was confirmed.The event reported that the product was not used, no patient involvement and no adverse consequences were reported.This product and lot number was manufactured by synergetics on 10-sep-2019.Manufacturing of this product has now transferred to stryker freiburg.Synergetics no longer manufacture this product.Raising a nc with synergetics at this time provides no value to synergetics or stryker processes.No further action is required at this time.
 
Event or Problem Description

Brand Name
SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10550596
Report Number0001811755-2020-02411
Device Sequence Number3546357
Product Code LFL
UDI-Device Identifier37613252518403
UDI-Public37613252518403
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5450815114
Device Lot NumberM0025915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1